# SDR C77A2015421001

- Difficulty date: April 20, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N639CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000262
- Aircraft time: 17,640 hours, 9,945 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Module
- Part number: 1708011
- Part serial: 6100
- Condition: Failed
- Location: Zone 100
- Part time: 17,640 hours, 9,945 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW DECLARED AN EMER INBD FOR GEAR RETRACTION ISSUES.  CREW REPORTED THAT THEY WERE UNABLE TO LIFT THE GEAR HANDLE TO RETRACT THE GEAR.  FLIGHT HAS SINCE LANDED & TAXIED TO THE GATE WITHOUT FURTHER INCIDENT.  LANDING GEAR HANDLE LOCKED DOWN GEAR WOULD NOT RETRACT.  RETURNED TO FIELD.  DID NOT EXCEED MORE THAN 300 FPM.  TOUCH DOWN 76300 LBS R & R DC POWER MODULE, SPDA1, SLOTA3 IAW AMM. NO EICAS MESSAGES.  TESTED GOOD.  PERFORMED LANDING GEAR OPERATIONAL TEST & JACKED ACFT TO FACILITATE OPERATIONAL CHECK OF GEAR IAW AMM.  OPERATIONS CHECKED GOOD.  OPERATIONS CHECKED GOOD.  OK FOR SERVICE.  OPS CHECK GOOD. OK FOR SERVICE.
